# SDR 00FDEA00452

- Difficulty date: July 14, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UNSAFE NOSE GEAR IND, CYCLED GEAR STILL HAD UNSAFE NOSE GEAR.  RELAMPED BOTH BULBS IN IND ON DOWNWIND, GOT SAFE IND.  *S/D*  PERFORMED OPER CK NOSE GEAR POS IND PER B727-100 MM LAND GEAR POS IND TROUBLESHOOTING 32-61-00-1 AND LAND GEAR LOCK AND POS SWITCHES TEST 32-61-021-5.  SYS OPER CK GOOD.
